
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Exploring the fractional effect to the optical wave propagation for the extended Kairat-II equation
Jan Muhammad, Shafqat Ur Rehman, Naila Nasreen, et al.
Nonlinear Dynamics (2024) Vol. 113, Iss. 2, pp. 1501-1512
Closed Access | Times Cited: 4
Jan Muhammad, Shafqat Ur Rehman, Naila Nasreen, et al.
Nonlinear Dynamics (2024) Vol. 113, Iss. 2, pp. 1501-1512
Closed Access | Times Cited: 4
Showing 4 citing articles:
Exploration of soliton solutions and modulation instability analysis for cold bosonic atoms in a zig-zag optical lattice in quantum physics
Bahadır Kopçasız
Nonlinear Dynamics (2025)
Open Access
Bahadır Kopçasız
Nonlinear Dynamics (2025)
Open Access
Solitary wave solutions and sensitivity analysis to the space-time β-fractional Pochhammer–Chree equation in elastic medium
Jan Muhammad, Usman Younas, Ejaz Hussain, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 3
Jan Muhammad, Usman Younas, Ejaz Hussain, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 3
On the study of solitary wave dynamics and interaction phenomena in the ultrasound imaging modelled by the fractional nonlinear system
Usman Younas, Jan Muhammad, Qasim Ali, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Closed Access | Times Cited: 2
Usman Younas, Jan Muhammad, Qasim Ali, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Closed Access | Times Cited: 2
Novel solitary wave solutions in a generalized derivative nonlinear Schrödinger equation with multiplicative white noise effects
E. M. E. Zayed, Basel M. M. Saad, Ahmed H. Arnous, et al.
Nonlinear Dynamics (2024)
Closed Access
E. M. E. Zayed, Basel M. M. Saad, Ahmed H. Arnous, et al.
Nonlinear Dynamics (2024)
Closed Access